Journal Article

Hypercholesterolemia in a Health Care Worker Receiving Thyroxine after Postexposure Prophylaxis for Human Immunodeficiency Virus Infection

Judith L. Nerad and Harold A. Kessler

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 32, issue 11, pages 1635-1636
Published in print June 2001 | ISSN: 1058-4838
Published online June 2001 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/320528
Hypercholesterolemia in a Health Care Worker Receiving Thyroxine after Postexposure Prophylaxis for Human Immunodeficiency Virus Infection

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We report a case of hypercholesterolemia that occurred 2 weeks after the start of highly active antiretroviral therapy following a needlestick exposure to human immunodeficiency virus (HIV) in an HIV-negative health care worker who was receiving thyroid replacement therapy. The elevated thyrotropic hormone level and hypercholesterolemia resolved after the antiretroviral therapy was stopped.

Journal Article.  1151 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.